# SDR E0YA2021091600004

- Difficulty date: September 16, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N548KK
- Make and model: Beech 400A
- Aircraft serial: RK151
- Aircraft time: 7,280 hours, 7,142 cycles
- Engine: Pwc JT15D5D
- Engine time: 1,851 hours, 1,625 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 45AS65020001
- Part serial: MX625760C
- Condition: Failed
- Location: Hyd System
- Part time: 6,286 hours, 6,038 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: G
- Precautionary procedure: H

## Discrepancy

STARTED DESCENDING INTO KPHL WE NOTICED THE HYDRAULIC GAUGE WENT UP PAST RED LINE (HIGH HYDRAULIC PRESSURE). PULLED OUT THE CHECKLIST AND AS PER THE CHECKS PERFORMED A HYDRAULIC SYSTEM RELIEF WHICH HAD US DO AN EMERGENCY GEAR EXTENSION, NO FLAP LANDING AND POWER BRAKE FAILURE LANDING. WENT TO A HOLD AT BUNTS INTERSECTION TO FINISH OUR EMERGENCY GEAR EXTENSION CHECKLIST AND THEN CONTINUED TO KPHL FOR A NO FLAP ILS Z TO 9R AND LANDED WITHOUT INCIDENT.
